# SDR IPXA2020030652802

- Difficulty date: January 9, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A2551207300100
- Condition: Contaminated
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFLOOR BOARD PANEL IN MLG W/W PN A2551207300100 IS OIL SOAKEDFABRICATED NEW PANEL PER SREO A300-5320-57698-A
